MAUDE Adverse Event Report: SEIKAGAKU CORPORATION MARUNOUCHI CENTER BUILDING SUPARTZ FX; HYALURONIC ACID

SEIKAGAKU CORPORATION MARUNOUCHI CENTER BUILDING SUPARTZ FX; HYALURONIC ACID
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 07/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient injected with supartz in both knees experienced severe pain and swelling 2 days post injection.The patient had a follow up visit with there physician on (b)(6) 2024, where x-rays were taken and showed joint effusion.The patient was sent to the emergency room for further treatment.The patient was admitted the same day and discharged 14 days later.The patient was diagnosed with septic arthritis with cultures showing a streptococcal infection.Treatment while in the hospital is unknown.Current patient status is unknown.

Brand Name
SUPARTZ FX
Common Device Name
HYALURONIC ACID
Manufacturer (Section D)
SEIKAGAKU CORPORATION MARUNOUCHI CENTER BUILDING
6-1, marunouchi 1-chome
chiyoda-ku, tokyo, 100-0 005
JA  100-0005
MDR Report Key20640105
Report Number3009595577-2024-00007
Device Sequence Number20705136
Product Code MOZ
UDI-Device Identifier10389130444418
UDI-Public(01)10389130444418(17)270331(10)4X3X12
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/08/2024
Report Date (Section F) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number71564444
Device Lot Number4X3X12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA11/08/2024